I started taking Zoloft 1 month ago and though I don't feel as suicidal anymore, I feel that I still experience the sadness especially in the evenings that I used to before taking it. I'm currently on 100mg a day and I'm wondering if maybe I need to up my dosage? I know that antidepressants aren't a fix all but I thought I would feel better than this.
Check with your Dr and see what feedback he/she offers. After a month you've had enough time to know what this dose is doing for you, i always say 2-3 weeks. But upping it may not be the answer, so, Dr knows you best. Explore it and let me know what comes of it.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2014 • 5 answers
Updated 23 Dec 2018 • 4 answers
Updated 25 Jun 2018 • 1 answer
Updated 22 Jul 2018 • 3 answers
Posted 17 days ago • 0 answers